BibTeX record journals/iandc/LecomteR04

download as .bib file

@article{DBLP:journals/iandc/LecomteR04,
  author    = {Pierre B. A. Lecomte and
               Michel Rigo},
  title     = {Real numbers having ultimately periodic representations in abstract
               numeration systems},
  journal   = {Inf. Comput.},
  volume    = {192},
  number    = {1},
  pages     = {57--83},
  year      = {2004},
  url       = {https://doi.org/10.1016/j.ic.2003.12.006},
  doi       = {10.1016/j.ic.2003.12.006},
  timestamp = {Fri, 12 Feb 2021 22:16:17 +0100},
  biburl    = {https://dblp.org/rec/journals/iandc/LecomteR04.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics